Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 720623, 7 pages
http://dx.doi.org/10.1155/2013/720623
Research Article

Anti-Invariant Semi-Riemannian Submersions from Almost Para-Hermitian Manifolds

Department of Mathematics, Dicle University, 21280 Diyarbakır, Turkey

Received 21 July 2013; Accepted 4 October 2013

Academic Editor: Gen-Qi Xu

Copyright © 2013 Yılmaz Gündüzalp. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Alina-Daniela Vîlcu, and Gabriel-Eduard Vîlcu, “Statistical Manifolds with almost Quaternionic Structures and Quaternionic Kähler-like Statistical Submersions,” Entropy, vol. 17, no. 9, pp. 6213–6228, 2015. View at Publisher · View at Google Scholar
  • Gabriel Eduard Vîlcu, “On generic submanifolds of manifolds endowed with metric mixed 3-structures,” Communications in Contemporary Mathematics, pp. 1550081, 2015. View at Publisher · View at Google Scholar
  • Peter Gilkey, Jeonghyeong Park, and Mitsuhiro Itoh, “Anti-invariant riemannian submersions: A lie-theoretical approach,” Taiwanese Journal of Mathematics, vol. 20, no. 4, pp. 787–800, 2016. View at Publisher · View at Google Scholar
  • Mehmet Akif Akyol, and Bayram Şahin, “Conformal anti-invariant submersions from almost Hermitian manifolds,” Turkish Journal of Mathematics, vol. 40, no. 1, pp. 43–70, 2016. View at Publisher · View at Google Scholar
  • Mehmet Akif Akyol, Ramazan Sarı, and Elif Aksoy, “Semi-invariant ξ⊥-Riemannian submersions from almost contact metric manifolds,” International Journal of Geometric Methods in Modern Physics, vol. 14, no. 05, pp. 1750074, 2017. View at Publisher · View at Google Scholar
  • Mehmet Akif Akyol, and Bayram Şahin, “Conformal semi-invariant submersions,” Communications in Contemporary Mathematics, vol. 19, no. 02, pp. 1650011, 2017. View at Publisher · View at Google Scholar
  • Mehmet Akif Akyol, “Conformal anti-invariant submersions from cosymplectic manifolds,” Hacettepe Journal of Mathematics and Statistics, vol. 46, no. 2, pp. 177–192, 2017. View at Publisher · View at Google Scholar